# SDR AU990476

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 12346281
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM TAB CORRODED AND DAMAGED DUE TO FOD. THE TRIM TAB HAD ALSO BEEN REPAIRED AT SOME TIME PREVIOUSLY DUE TO TIP DAMAGE.
